| Catalog Number |
G310SCLR |
| Medical Device Problem Code |
Restricted Flow rate (1248)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
While using a cavitron 300 series g310, they allege that they have low water flow and the handpiece and insert tip are overheating, no injury resulted.
Additional Manufacturer Narrative
Wid water filter build up/debris debris buildup in the water filter.Could not duplicate customer complaint only that the water filter had debris buildup.Sterio mate was not sent in please make sure there is no damage to hand piece.Also make sure to use proper dentsply sirona inserts with unit to insure proper function.Replaced damaged/worn components and recalibrated unit to factory specs.Hpc-02-24, hp-n/a, qa-rm.Dhr review is not required because the product was returned for evaluation, and the described failure mode is a known hazard.